It is currently Mon Aug 21, 2017 2:02 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Jul 09, 2012 8:03 pm 
Offline
Average Poster
Average Poster

Joined: Thu Oct 27, 2011 6:40 pm
Posts: 17
Hey all,

I tried posting and didn't get many replies. Was on sub for 2 years jumped at 4mg...stupid I know. Went thru 25 days of hell then gave in and took a small dose (.5) or so for last 3 days. Stupid I know...stupid addict brain. (had to be back at work and had zero energy) did I just screw myself the last 3 days??? I'm beating myself up for it bc I didn't want to suffer 25 days for nothing. I have about 4mg left bu am prepared to flush it if need be.

Any help or advice would be much appreciated! Thank you!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 09, 2012 8:17 pm 
Offline
Average Poster
Average Poster

Joined: Tue May 08, 2012 9:11 pm
Posts: 21
If you're legitimately trying to quit then taking more is just going to prolong the withdrawals and make em worse. If that's your goal, flush em. You're gonna go through those withdrawals either now or when that 4 mg runs out.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jul 09, 2012 8:46 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jul 07, 2012 12:22 pm
Posts: 19
I'm new here and I haven't jumped just yet but from what I have read on this forum from others that have stopped they tapered down alot before taking that leap. Actually I have read a few people who have weened down so far that they had some very minor w/d. I think jumping from 4mgs a day is to high of a dose and that's why your having such discomfort. Idk how long it lasts when you come off that high of a dose but I think if you can try to taper yourself and give yourself the time your body needs to adjust you will find it to be alot more tolerable. I have tapered and at about 2.8 3.0 mgs a day and I'm still feeling slight w/d but it's not unbearable.. Actually when I become busy it almost vanishes which tells me that part is more mental. I really wish you the best of luck and don't beat yourself up! Your ONLY human, maybe you just need to reset a goal for yourself? Good luck on your journey!


Top
 Profile  
 
Our Sponsors
 Post subject: Thanks
PostPosted: Mon Jul 09, 2012 10:43 pm 
Offline
Average Poster
Average Poster

Joined: Thu Oct 27, 2011 6:40 pm
Posts: 17
Thank you guys for the posts. I'm legitimately ready to get off this crap for good. I want to just flush the 4mg but don't know what to do. When I went into the detox center 4 weeks ago the dr. Was going to taper me off in 7 days. 8mg for 2 6mg for one 4mg for one then 2mg for one. He said that was the proper way to taper. I didn't believe him bc I tried to do it so many times so I refused the suboxone in detox. Went into w/d on day 3 and havent been right since. Today is day 28 tho I did take .5 on day 26,27,28. I really wish I wouldn't have. Now I'm afraid of starting all over again. I was just looking for anyone w experience who did something similar. I have to work construction the rest of the week and can't be feeling horrible all week. Idk if. Should flush the 4 or try to taper lower over the next 4-5 days...

Any advice from anyone who's tried this before?

Thank you guys. I really do want free from this drug forever.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Google [Bot] and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group